Alert archive / Minnesota / Winter Storm Watches in 2026

Winter Storm Watch 1, NWS Twin Cities, MN

March 11, 20264 counties in Minnesota; Barron County, Polk County, Rusk County, Wisconsin

NWS Twin Cities, MN issued this winter storm watch at Mar 11, 2026, 1:18 PM CDT for 4 counties in Minnesota; Barron County, Polk County, Rusk County, Wisconsin. It took effect at Mar 12, 2026, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 11, 2026, 1:18 PM CDT (18:18 UTC)
In effect from
Mar 12, 2026, 7:00 PM CDT
Expired
Mar 12, 2026, 1:39 AM CDT
In force
Issued by
NWS Twin Cities, MN

Counties Chisago County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN, Barron County, WI, Polk County, WI, Rusk County, WI

The radar

The Minneapolis radar (KMPX), 111 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -125 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-125 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this winter storm watch went out at Mar 11, 12:27 PM CDT, 51 minutes earlier. Its key messages:

  • Light snow ends from west to east this morning with minor additional accumulation.
  • A mixture of rain and snow is expected Thursday and Thursday night with generally an inch or less of accumulation.
  • Strong and gusty winds are expected Thursday afternoon through Friday afternoon. Gusts over 50 mph are likely across western Minnesota, with 40-50 mph expected elsewhere.
  • Snow, potentially heavy, still looks likely this weekend. Low confidence still on where the heaviest snow may fall.
Area forecast discussion, Mar 11, 12:27 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1227 PM CDT Wed Mar 11 2026

.KEY MESSAGES...

- Light snow ends from west to east this morning with minor
  additional accumulation.

- A mixture of rain and snow is expected Thursday and Thursday
  night with generally an inch or less of accumulation.

- Strong and gusty winds are expected Thursday afternoon through
  Friday afternoon. Gusts over 50 mph are likely across western
  Minnesota, with 40-50 mph expected elsewhere.

- Snow, potentially heavy, still looks likely this weekend. Low
  confidence still on where the heaviest snow may fall.

&&

.DISCUSSION...
Issued at 406 AM CDT Wed Mar 11 2026

Surface analysis early this morning shows a wavy surface
frontal boundary from CA/NV across the Rockies to the TX/OK
Panhandle area then extending northeast across the mid-
Mississippi River Valley Region into the Ohio Valley and Mid-
Atlantic regions. Multiple low pressure centers are found along
the boundary. A secondary low over far western Ontario province
features a cold front dragging SW over northern MN/ND. Aloft, a
longwave trough extends southward over the Northern-Central
Plains with modest ridging over the western CONUS. In addition,
off the PacNW coast, a compact upper low is progged to come
onshore later today.

KMPX radar indicates that the overnight swath of snow is slowly
but sure shrinking in coverage area. Some light additional
accumulation is still expected but by-and-large, the bulk of
widespread accumulation is done for this event with only up to
about an inch still possible through sunrise. The extended front
will shift off to the east while the system to the north drops
farther into MN and washes out, allowing for skies to partially
clear by midday. Weak north-south oriented high pressure will
then prevail tonight through Thursday morning across the area,
helping keep cool temperatures in place.

The next system to impact the area comes late Thursday through
Friday, associated with the aforementioned low currently off the
PacNW coast. The surface reflection will take the form of a
quickly- developing low pressure center that will travel east,
straddling the international border along its path. Latest model
consensus has the track of this system a bit more northerly,
which will mean more rain for our coverage area than snow.
Moisture is quite sufficient with this system, mainly as Pacific
moisture being dragged all the way to the Upper Midwest. QPF
will range from 0.05"-0.20" south of I-94 and from 0.25"-0.50"
north of I-94. The precip looks to start out as light snow late
Thursday morning but will change over to rain for much of the
WFO MPX coverage area Thursday afternoon-evening before changing
back to light snow Thursday night prior to ending. Most
locations will have snow accumulations under an inch, though
portions of western WI may see 1-2".

As the system becomes deeper and more compact, with pressure
dropping to around 990mb as it pushes into the Great Lakes, a
much tightened pressure gradient on its western flank with high
pressure on the heels of this system as it departs will produce
much stronger winds for Friday. Sustained wind speeds look to
increase to the 25- 35mph range with gusts upwards of 45-55mph.
Still some uncertainty as to just how strong winds will get,
thus we have held off any wind headlines at this point, but this
situation will be monitored in collab with surrounding offices
to determine if any High Wind Watch, or potentially any
wind/winter weather combo headlines, are needed.

As for the weekend system, it still garners plenty of attention
as a potentially potent Colorado-origin system which will be
enhanced by a digging longwave trough over central NOAM. The
system will track to the south of MN/WI, putting the Upper
Midwest in the region of significant snowfall for late Saturday
into Sunday. Generally speaking, southern MN still looks to
receive the highest snowfall amounts but there has been and
still is some wobbling in the speed of the system and amount of
moisture associated with it, thus resulting in still fairly
sizable ranges in snowfall totals.

Once this system moves out of the area, a strong surge of colder
air will move into the Upper Midwest, bringing below normal
temperatures for the mid-March period which could last until the
calendar says it's spring.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1208 PM CDT Wed Mar 11 2026

Aside from broken MVFR cigs over EAU (which will quickly move
east over the next hour), VFR conditions are expected at all
terminals the entire period. Scattered mid-level clouds are
expected this evening but will push southeast overnight.
However, as our next system approaches from the west, clouds
will increase to broken/overcast while bases fall to 6000-8000
feet over western MN. Any rain or snow should hold off until
after the period. Northwesterly winds will gust to near 20
knots this afternoon but slow to near or under 5 knots this
evening. Winds will turn south-southeasterly from west to east
by sunrise Thursday while speeds increase. Gusts will reach
20-25 knot across MN by noon Thursday.

KMSP...North-northwesterly winds will slow to near 5 knots by
early Thursday morning, turning south-southeasterly after
sunrise Thursday. Winds will increase Thursday afternoon with
gusts around 25 knots. Did add a PROB30 from 20-22Z Thursday for
a chance of rain with rain and low-end VFR becoming more likely
by Thursday evening.

/OUTLOOK FOR KMSP/
FRI...VFR. Wind NW 15-25G35 kts.
SAT...MVFR ceilings likely. Chc day -SN, likely night -SN. Wind
SE 5-10 kts.
SUN...MVFR/-SN likely, IFR possible. Wind NE 15G25kts becoming
NW.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...Winter Weather Advisory until 1 PM CDT this afternoon for
     Barron-Chippewa-Dunn-Eau Claire-Polk-Rusk-St. Croix.

&&

DISCUSSION...JPC
AVIATION...CTG
Hazardous weather outlook, Mar 11, 4:46 AM CDT, 8 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
446 AM CDT Wed Mar 11 2026

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
120915-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
446 AM CDT Wed Mar 11 2026

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Light snow will continue through the morning commute then end
later this morning. Minimal additional accumulations possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A strong system Thursday night into Friday will bring light snow
for central Minnesota into western Wisconsin, with minor
accumulation possible. Additionally, gusty winds of 40-50 mph or
greater are possible area wide.

Another round of snowfall, potentially heavy, is likely somewhere
across the area late Saturday into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters and snowfall observers are encouraged to report snowfall
amounts to the National Weather Service.

In the hours before

Local storm report, Mar 11, 8:16 AM CDT, 5 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
816 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             St Cloud Airport        45.54N 94.05W
03/11/2026  M1.5 Inch        Sherburne          MN   Official NWS Obs

&&

BPH
Local storm report, Mar 11, 8:17 AM CDT, 5 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
817 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Snow             2 NNE Vadnais Heights   45.08N 93.06W
03/11/2026  M2.5 Inch        Ramsey             MN   Cocorahs

            Cocorahs station MN-RM-176 White Bear Lake
            2.6 W.

0700 AM     Snow             1 ESE Lindstrom         45.38N 92.83W
03/11/2026  M2.3 Inch        Chisago            MN   Cocorahs

            Cocorahs station MN-CG-68 Lindstrom.

0700 AM     Snow             Cumberland              45.53N 92.02W
03/11/2026  M2.0 Inch        Barron             WI   CO-OP Observer

            CO-OP Observer station CBLW3 Cumberland.

0800 AM     Snow             1 NNE Lino Lakes        45.20N 93.10W
03/11/2026  M1.8 Inch        Anoka              MN   Cocorahs

            Cocorahs station MN-AA-110 Lino Lakes 2.4
            NNW.

0800 AM     Snow             8 NNW Bock              45.88N 93.63W
03/11/2026  M1.6 Inch        Mille Lacs         MN   Cocorahs

            Cocorahs station MN-ML-26 Milaca 8.6 N.

0700 AM     Snow             1 NW North St. Paul     45.02N 93.01W
03/11/2026  M1.5 Inch        Ramsey             MN   Cocorahs

            Cocorahs station MN-RM-63 North St. Paul
            1WNW.

0700 AM     Snow             3 WNW Ladysmith         45.48N 91.15W
03/11/2026  M1.4 Inch        Rusk               WI   Cocorahs

            Cocorahs station WI-RS-1 Ladysmith 2WNW.

0802 AM     Snow             1 N Maple Grove         45.12N 93.46W
03/11/2026  M1.3 Inch        Hennepin           MN   Cocorahs

            Cocorahs station MN-HN-711 Maple Grove 0.6
            NNE.

0700 AM     Snow             3 SSE Plymouth          44.98N 93.45W
03/11/2026  M1.2 Inch        Hennepin           MN   Cocorahs

            Cocorahs station MN-HN-708 Plymouth 2.7 SSE.

0700 AM     Snow             2 SW New Hope           45.02N 93.41W
03/11/2026  M1.2 Inch        Hennepin           MN   Cocorahs

            Cocorahs station MN-HN-338 Plymouth 2.6 E.

0700 AM     Snow             Maple Lake              45.23N 94.01W
03/11/2026  M1.0 Inch        Wright             MN   Cocorahs

            Cocorahs station MN-WR-129 Maple Lake.

0700 AM     Snow             1 SSE White Bear Lake   45.05N 93.00W
03/11/2026  M1.0 Inch        Ramsey             MN   Cocorahs

            Cocorahs station MN-RM-249 White Bear Lake
            2.3 S.

0700 AM     Snow             2 NNW Mendota           44.92N 93.18W
03/11/2026  M1.0 Inch        Ramsey             MN   Cocorahs

            Cocorahs station MN-RM-223 Saint Paul 4.0
            WSW.

0700 AM     Snow             1 ENE Falcon Heights    45.00N 93.16W
03/11/2026  M1.0 Inch        Ramsey             MN   Cocorahs

            Cocorahs station MN-RM-128 Falcon Heights
            0.8 NE.

0700 AM     Snow             2 SW Independence       45.01N 93.75W
03/11/2026  M1.0 Inch        Hennepin           MN   Cocorahs

            Cocorahs station MN-HN-493 Maple Plain 4.2
            W.

0700 AM     Snow             1 SE Minnetrista        44.91N 93.70W
03/11/2026  M1.0 Inch        Hennepin           MN   Cocorahs

            Cocorahs station MN-HN-14 St. Bonifacius
            2ENE.

0700 AM     Snow             11 NE Watson            45.13N 95.64W
03/11/2026  M1.0 Inch        Chippewa           MN   Cocorahs

            Cocorahs station MN-CP-15 Montevideo 12.6
            NNE.

0800 AM     Snow             4 SSW Carlos            45.93N 95.33W
03/11/2026  M1.0 Inch        Douglas            MN   Cocorahs

            Cocorahs station MN-DS-46 Alexandria 4.0 NE.

&&
Local storm report, Mar 11, 8:53 AM CDT, 4 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
853 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Snow             2 S Garfield            45.91N 95.49W
03/11/2026  M1.0 Inch        Douglas            MN   Trained Spotter

&&

BED
Local storm report, Mar 11, 9:22 AM CDT, 3 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
922 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     Snow             St. Augusta             45.48N 94.16W
03/11/2026  M3.0 Inch        Stearns            MN   Trained Spotter

&&

BED
Local storm report, Mar 11, 9:41 AM CDT, 3 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
941 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             3 S Chisago City        45.33N 92.90W
03/11/2026  M3.7 Inch        Chisago            MN   CO-OP Observer

            CO-OP Observer station FORM5 Forest Lake
            5NE.

0800 AM     Snow             1 SE Rice Lake          45.49N 91.73W
03/11/2026  M3.6 Inch        Barron             WI   Cocorahs

            Cocorahs station WI-BR-7 Rice Lake 0.6 SE.

0700 AM     Snow             3 NW Turtle Lake        45.42N 92.20W
03/11/2026  M2.8 Inch        Polk               WI   Cocorahs

            Cocorahs station WI-PK-49 Turtle Lake 3.4
            NW.

0730 AM     Snow             2 W Chisago City        45.37N 92.93W
03/11/2026  M2.6 Inch        Chisago            MN   Cocorahs

            Cocorahs station MN-CG-93 Chisago City 1.9
            NNW.

0800 AM     Snow             1 NE Lindstrom          45.39N 92.83W
03/11/2026  M2.6 Inch        Chisago            MN   Cocorahs

            Cocorahs station MN-CG-50 Lindstrom 0.8 ENE.

0800 AM     Snow             1 W Stacy               45.40N 93.02W
03/11/2026  M2.3 Inch        Chisago            MN   Cocorahs

            Cocorahs station MN-CG-7 Stacy 1W.

0700 AM     Snow             3 NE Rush City          45.72N 92.93W
03/11/2026  M2.1 Inch        Chisago            MN   Cocorahs

            Cocorahs station MN-CG-1 Rush City 3NE.

0800 AM     Snow             4 SE East Bethel        45.32N 93.17W
03/11/2026  M2.1 Inch        Anoka              MN   Cocorahs

            Cocorahs station MN-AA-93 Wyoming 9.5 W.

0700 AM     Snow             5 SSE Balsam Lake       45.39N 92.41W
03/11/2026  M2.0 Inch        Polk               WI   Cocorahs

            Cocorahs station WI-PK-7 Balsam Lake 4SE.

0800 AM     Snow             2 W Harris              45.58N 93.03W
03/11/2026  M2.0 Inch        Chisago            MN   Cocorahs

            Cocorahs station MN-CG-80 Harris 2.2 WSW.

0700 AM     Snow             Shoreview               45.08N 93.14W
03/11/2026  M1.6 Inch        Ramsey             MN   Cocorahs

            Cocorahs station MN-RM-313 Shoreview 0.2 W.

0730 AM     Snow             1 SSE Maple Grove       45.09N 93.45W
03/11/2026  M1.6 Inch        Hennepin           MN   Cocorahs

            Cocorahs station MN-HN-633 Maple Grove 1.3
            SSE.

0600 AM     Snow             2 S Stillwater          45.03N 92.82W
03/11/2026  M1.5 Inch        Washington         MN   Cocorahs

            Cocorahs station MN-WG-98 Oak Park Heights
            0.7 WSW.

0600 AM     Snow             2 SSW Stillwater        45.03N 92.84W
03/11/2026  M1.5 Inch        Washington         MN   Cocorahs

            Cocorahs station MN-WG-35 Stillwater 2 SW.

0700 AM     Snow             1 W Mora                45.88N 93.31W
03/11/2026  M1.5 Inch        Kanabec            MN   CO-OP Observer

            CO-OP Observer station MRAM5 Mora.

0700 AM     Snow             2 SSW Cambridge         45.55N 93.24W
03/11/2026  M1.5 Inch        Isanti             MN   Cocorahs

            Cocorahs station MN-IS-28 Cambridge 1.3 SW.

0800 AM     Snow             3 ENE Nye               45.32N 92.52W
03/11/2026  M1.5 Inch        Polk               WI   Cocorahs

            Cocorahs station WI-PK-4 Nye 2E.

0800 AM     Snow             4 WSW New Ulm           44.30N 94.53W
03/11/2026  M1.5 Inch        Brown              MN   Cocorahs

            Cocorahs station MN-BW-29 New Ulm 3.4 W.

0700 AM     Snow             1 WSW New Ulm           44.31N 94.48W
03/11/2026  M1.3 Inch        Brown              MN   Cocorahs

            Cocorahs station MN-BW-13 New Ulm 0.8 SW.

0700 AM     Snow             1 WSW Elk River         45.30N 93.58W
03/11/2026  M1.2 Inch        Sherburne          MN   CO-OP Observer

            CO-OP Observer station ELKM5 Elk River.

0800 AM     Snow             3 NE South St. Paul     44.92N 93.00W
03/11/2026  M1.2 Inch        Ramsey             MN   Cocorahs

            Cocorahs station MN-RM-116 Maplewood 4.3
            SSE.

0800 AM     Snow             3 WNW Lamberton         44.24N 95.32W
03/11/2026  M1.2 Inch        Redwood            MN   CO-OP Observer

            CO-OP Observer station LAMM5 Lamberton.

0800 AM     Snow             2 S Upsala              45.79N 94.57W
03/11/2026  M1.1 Inch        Morrison           MN   Cocorahs

            Cocorahs station MN-MR-29 Holdingford 6.0
            NW.

0500 AM     Snow             1 NW New Ulm            44.32N 94.48W
03/11/2026  M1.0 Inch        Brown              MN   Cocorahs

            Cocorahs station MN-BW-2 New Ulm 0.8 NW.

0700 AM     Snow             6 NE Cushing            46.21N 94.50W
03/11/2026  M1.0 Inch        Morrison           MN   Cocorahs

            Cocorahs station MN-MR-41 Cushing 6.1 NE.

0700 AM     Snow             3 ENE Greenfield        45.11N 93.63W
03/11/2026  M1.0 Inch        Hennepin           MN   Cocorahs

            Cocorahs station MN-HN-712 Corcoran 2.2 W.

0700 AM     Snow             Long Lake               44.98N 93.57W
03/11/2026  M1.0 Inch        Hennepin           MN   Cocorahs

            Cocorahs station MN-HN-6 Long Lake 0.2 WSW.

0700 AM     Snow             3 E Rice                45.75N 94.16W
03/11/2026  M1.0 Inch        Benton             MN   Cocorahs

            Cocorahs station MN-BN-13 Rice 3.6 E.

0700 AM     Snow             3 NNE Ramsey            45.30N 93.41W
03/11/2026  M1.0 Inch        Anoka              MN   Cocorahs

            Cocorahs station MN-AA-73 Ramsey 3NE.

0730 AM     Snow             2 N Wayzata             45.00N 93.51W
03/11/2026  M1.0 Inch        Hennepin           MN   Cocorahs

            Cocorahs station MN-HN-306 Plymouth 2.8 WSW.

0800 AM     Snow             2 ESE Champlin          45.17N 93.35W
03/11/2026  M1.0 Inch        Hennepin           MN   Cocorahs

            Cocorahs station MN-HN-382 Champlin 1.8 E.

0800 AM     Snow             1 NNW Litchfield        45.13N 94.53W
03/11/2026  M1.0 Inch        Meeker             MN   CO-OP Observer

            CO-OP Observer station LCHM5 Litchfield.

&&
Local storm report, Mar 11, 12:35 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1235 PM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     Snow             3 ESE Grandy            45.62N 93.14W
03/11/2026  M2.0 Inch        Chisago            MN   Trained Spotter

&&

CTG

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 12:47 PM CDTHigh Wind WatchMPXAnoka, Benton, Blue Earth, Brown, Carver, Chippewa and 32 more9 hr

Nearby

Winter Storm Watches in Minnesota, 2026Winter Storm Watches in Wisconsin, 2026Every winter storm watch in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.